# SDR C2XA02TY168

- Difficulty date: November 21, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 11,275 hours, 8,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED SERVICE AND ROUTINE INSPECTION,  THE AFT OVERWING EMERGENCY LIGHT, FLOOR STRIP LIGHTS AFT OF EMERGENCY EXITS,AND OVERHEAD EMERGENCY LIGHT WAS ALL FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY AND THE OPS CHECK WAS GOOD IAW EMB 145 AMM 2 33-50-04. A/C RELEASED UPON COMPLETION OF ALL WORK.
